2 doctors weighed in:

Was buspar (buspirone) 3x day - 15 mg total. caused bad twitching of the muscles & limb jerking. How long will this side effect last after getting off the med!

2 doctors weighed in
Dr. Patricia Foster
Psychiatry
1 doctor agrees

In brief: See MD

About 2/3 of BuSpar (buspirone) dose is out of the system in 24 hours.
If you still have muscle twitching and jerking of your limbs after 2 - 3 days days off BuSpar (buspirone), you should see your prescribing MD to evaluate without delay. Hope this helps.

In brief: See MD

About 2/3 of BuSpar (buspirone) dose is out of the system in 24 hours.
If you still have muscle twitching and jerking of your limbs after 2 - 3 days days off BuSpar (buspirone), you should see your prescribing MD to evaluate without delay. Hope this helps.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors